| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user was implanted in (b)(6) 2024 and underwent a second stage surgery in (b)(6) 2024 for blind sac closure.It is suspected that the electrode might have been disturbed during revision.The user reported poorer hearing following revision and no benefit at follow up in (b)(6) 2024, therefore reimplantation was done (b)(6) 2025.The user will be seen again in the clinic in (b)(6) 2025 for activation of the new device.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: device investigation revealed mechanical damages to the active electrode lead.This damage most likely happened inadvertently during a device unrelated surgery namely blind sac closure.Other mechanical damages found are related to the explantation surgery.The investigation findings go in line with the reported issue.This s a final report.